# SDR I5EA2018111202

- Difficulty date: November 10, 2018
- Submitted: November 12, 2018
- Operation: Air carrier
- Aircraft: N529AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24411
- Aircraft time: 70,276 hours, 44,944 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Horn
- Condition: False Activation
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

DISCREPANCY:  CABIN WARNING HORN SOUNDED AT FL370. PERFORMED EMERGENCY DESCENT TO FL290.  CORRECTIVE ACTIONS:  PERFORMED OPS CHECK OF CABIN PRESSURE CONTROL PANEL SYSTEMS, OPS CHECK GOOD IAW BOEING AMM 21-33-00.
